# SDR CALA2025072206844

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,307 hours, 29,886 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW1107
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 76,250 hours, 28,616 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MENTIONED TO MX TECH NUM TWO ENG LAGGED AFTER TOGA. ALMOST 30-40 SPLIT AT ONE POINT UPDATE LABOR HOURS REPLACED HYDROMECHANICAL UNIT PER AMM 73-21-10/401. ACCOMPLISHED POWER PLANT RUN TEST  REFERENCE TABLE ( TASK 71-00-00-800-811-F00.
